GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

20 publications using GAP published in 2019

[AEJ19] Aldwaik, S., Edjvet, M., and Juh\'asz, A., Asphericity of positive free product length 4 relative group presentations, Forum Math., 31 (1) (2019), 49–68.

[AH19] Araya, M. and Harada, M., On the classification of linear complementary dual codes, Discrete Math., 342 (1) (2019), 270–278.

[ABC19] Ara\'ujo, J., Bentz, W., and Cameron, P. J., Orbits of primitive $k$-homogenous groups on $(n-k)$-partitions with applications to semigroups, Trans. Amer. Math. Soc., 371 (1) (2019), 105–136.

[BBL19] Badr, E., Bars, F., and Lorenzo Garc\'ia, E., On twists of smooth plane curves, Math. Comp., 88 (315) (2019), 421–438.

[BCJ19] Ballester-Bolinches, A., Cosme-Ll\'opez, E., and Jiménez-Seral, P., Some contributions to the theory of transformation monoids, J. Algebra, 522 (2019), 31–60.

[B19] Bors, A., Finite groups with a large automorphism orbit, J. Algebra, 521 (2019), 331–364.

[BR19] Bouc, S. and Romero, N., The Whitehead group of (almost) extra-special $p$-groups with $p$ odd, J. Pure Appl. Algebra, 223 (1) (2019), 86–107.

[CH19] Creedon, L. and Hughes, K., Derivations on group algebras with coding theory applications, Finite Fields Appl., 56 (2019), 247–265.

[DS19] De Bruyn, B. and Sahoo, B. K., On minimum size blocking sets of the outer tangents to a hyperbolic quadric in $\rm PG(3,q)$, Finite Fields Appl., 56 (2019), 31–57.

[FM+19] Fawcett, J. B., Müller, J., O'Brien, E. A., and Wilson, R. A., Regular orbits of sporadic simple groups, J. Algebra, 522 (2019), 61–79.

[G19] Greer, M., Simple right conjugacy closed loops, in Nonassociative mathematics and its applications, Amer. Math. Soc., Providence, RI, Contemp. Math., 721 (2019), 151–163.

[HLM19] Halasi, Z., Liebeck, M. W., and Mar\'oti, A., Base sizes of primitive groups: bounds with explicit constants, J. Algebra, 521 (2019), 16–43.

[HM19] Hiss, G. and Magaard, K., Imprimitive irreducible modules for finite quasisimple groups. II, Trans. Amer. Math. Soc., 371 (2) (2019), 833–882.

[LX19] Lu, Z. P. and Xu, E. J., On arc-transitive Cayley digraphs of out-valency 3, Discrete Math., 342 (4) (2019), 1128–1138.

[NTV19] Navarro, G., Tiep, P. H., and Vallejo, C., Brauer correspondent blocks with one simple module, Trans. Amer. Math. Soc., 371 (2) (2019), 903–922.

[P19] Posur, S., Constructing equivariant vector bundles via the BGG correspondence, J. Symbolic Comput., 91 (2019), 57–73.

[SV19] Stuhl, I. and Vojt\vechovsk\'y, P., Enumeration of involutory Latin quandles, Bruck loops and commutative automorphic loops of odd prime power order, in Nonassociative mathematics and its applications, Amer. Math. Soc., Providence, RI, Contemp. Math., 721 (2019), 261–276.

[T19] Torpey, M., Semigroup congruences : computational techniques and theoretical applications, Ph.D. thesis, University of St Andrews (2019).

[TW19] Traustason, G. and Williams, J., Powerfully nilpotent groups, J. Algebra, 522 (2019), 80–100.

[Z19] Zhang, G., On the Chebotar\"ev theorem over finite fields, Finite Fields Appl., 56 (2019), 97–108.